# SDR DALA2024070906958

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0433738) FWD CARGO LH SIDE INTERCOSTAL BETWEEN STA 500H-500G CRACKED. FABRICATED AND INSTALLED NEW INTERCOSTAL BTW STA 500H-500G LBL 25 IAW B737 SRM 51-40-05, B737 SRM 51-40-02 AND BOEING DWG 143A7510 REV C.
